Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Composition series for GKZ-systems


Author: Jiangxue Fang
Journal: Trans. Amer. Math. Soc. 373 (2020), 3445-3481
MSC (2010): Primary 14F10, 32S60
DOI: https://doi.org/10.1090/tran/7999
Published electronically: February 19, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we find a composition series of GKZ-systems with semisimple successive quotients. We also study the composition series of the corresponding perverse sheaves and compare these two composition series under the Riemann-Hilbert correspondence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F10, 32S60

Retrieve articles in all journals with MSC (2010): 14F10, 32S60


Additional Information

Jiangxue Fang
Affiliation: Department of Mathematics, Capital Normal University, Beijing 100148, People’s Republic of China
Email: fangjiangxue@gmail.com

DOI: https://doi.org/10.1090/tran/7999
Received by editor(s): November 17, 2018
Received by editor(s) in revised form: April 2, 2019, May 7, 2019, June 27, 2019, August 23, 2019, and August 29, 2019
Published electronically: February 19, 2020
Additional Notes: The author’s research was supported by the NSFC grant No. 11671269.
Article copyright: © Copyright 2020 American Mathematical Society